MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK¿ LOADER; QUICKLINK LOADER

BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK¿ LOADER; QUICKLINK LOADER
Catalog Number 70310QCA1
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that there was a crack in the device.When the hospital wanted to use this quicklink for a procedure, they were not able to turn/fixate the screw because the screw "wire" was torn/damaged.Therefore, the procedure was cancelled by the hospital and the patient was not treated.
 
Additional Manufacturer Narrative
This complaint was confirmed, and the root cause of the damage was concluded to be a result of stress created during the autoclaving process.During evaluation, broken components were observed.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿the quicklink loader should be inspected for damage prior to use and replaced or repaired as necessary." (b)(4).
 
Event or Problem Description

Brand Name
QUICKLINK¿ LOADER
Common Device Name
QUICKLINK LOADER
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key6817875
Report Number1018233-2017-04421
Device Sequence Number18846987
Product Code IWJ
UDI-Device Identifier00801741079238
UDI-Public(01)00801741079238
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70310QCA1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2017
Initial Date Received by Manufacturer 08/03/2017
Supplement Date Received by Manufacturer11/19/2017
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1